# SDR AU000660

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Failed
- Location: Hydraulic Pump.
- Component: Hydraulic Pump., Lyc, TIO540J2BD
- Stage of operation: NR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE DRIVEN HYDRAULIC PUMP DRIVESHAFT SHEARED.  PUMP HAD ONLY COMPLETED 1.7 HOURS TIS SINCE OVERHAUL.  (X)
